BibTeX record journals/ma/Perrot-DockesLS18

download as .bib file

@article{DBLP:journals/ma/Perrot-DockesLS18,
  author    = {Marie Perrot{-}Dock{\`{e}}s and
               C{\'{e}}line L{\'{e}}vy{-}Leduc and
               Laure Sansonnet and
               Julien Chiquet},
  title     = {Variable selection in multivariate linear models with high-dimensional
               covariance matrix estimation},
  journal   = {J. Multivar. Anal.},
  volume    = {166},
  pages     = {78--97},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jmva.2018.02.006},
  doi       = {10.1016/j.jmva.2018.02.006},
  timestamp = {Mon, 26 Oct 2020 09:00:34 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/Perrot-DockesLS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics